Codes over $\mathbb{Z}_{p}[u]/{\langle u^r \rangle}\times\mathbb{Z}_{p}[u]/{\langle u^s \rangle}$

Authors

DOI:

https://doi.org/10.13069/jacodesmath.514339

Keywords:

Linear codes, Self-dual codes, $\mathbb{Z}_2\mathbb{Z}_2[u]$-linear codes, $\mathbb{Z}_{p}[u^r,u^s]$-linear codes

Abstract

In this paper we generalize $\mathbb{Z}_{2}\mathbb{Z}_{2}[u]$-linear codes to codes over $\mathbb{Z}_{p}[u]/{\langle u^r \rangle}\times\mathbb{Z}_{p}[u]/{\langle u^s \rangle}$ where $p$ is a prime number and $u^r=0=u^s$. We will call these family of codes as $\mathbb{Z}_{p}[u^r,u^s]$-linear codes which are actually special submodules. We determine the standard forms of the generator and parity-check matrices of these codes. Furthermore, for the special case $p=2$, we define a Gray map to explore the binary images of $\mathbb{Z}_{2}[u^r,u^s]$-linear codes. Finally, we study the structure of self-dual $\mathbb{Z}_{2}[u^2,u^3]$-linear codes and present some examples.

Received: 1 April 2017 Accepted: 9 December 2018

Downloads

Download data is not yet available.

References

T. Abualrub and I. Siap, Cyclic codes over the rings $\mathbb{Z}_2 + u\mathbb{Z}_2$ and $\mathbb{Z}_2 + u\mathbb{Z}_2 + u^2\mathbb{Z}_2$, Des. Codes Cryptogr. 42(3) (2007) 273–287.

M. Al–Ashker and M. Hamoudeh, Cyclic codes over $\mathbb{Z}_2 + u\mathbb{Z}_2 + u^2\mathbb{Z}_2 + \dots + u^{k-1}\mathbb{Z}_2$, Turk. J. Math. 35(4) (2011) 737–749.

I. Aydogdu, T. Abualrub, and I. Siap, On $\mathbb{Z}_2\mathbb{Z}_2[u]$–additive codes, Int. J. Comput. Math. 92(9) (2015) 1806–1814.

I. Aydogdu and I. Siap, The structure of $\mathbb{Z}_2\mathbb{Z}_{2^s}$–additive codes: Bounds on the minimum distance, Appl. Math. Inf. Sci. 7(6) (2013) 2271–2278.

I. Aydogdu and I. Siap, On $\mathbb{Z}_{p^r}\mathbb{Z}_{p^s}$-additive codes, Linear Multilinear Algebra 63(10) (2015) 2089–2102.

A. Bonnecaze and P. Udaya, Cyclic codes and self–dual codes over $\mathbb{F}_2 + u\mathbb{F}_2$, IEEE Trans. Inform. Theory 45(4) (1999) 1250–1255.

J. Borges, C. Fernández-Córdoba, J. Pujol, J. Rifà, and M. Villanueva, $\mathbb{Z}_2\mathbb{Z}_4$–linear codes: Generator matrices and duality, Des. Codes Cryptogr. 54(2) (2010) 167–179.

A. R. Hammons, P. V. Kumar, A. R. Calderbank, N. J. A. Sloane, and P. Solé, The $\mathbb{Z}_4$-linearity of Kerdock, Preparata, Goethals, and related codes, IEEE Trans. Inform. Theory 40(2) (1994) 301–319.

G. H. Norton and A. Sălăgean, On the structure of linear and cyclic codes over a finite chain ring, Appl. Algebra Engrg. Comm. Comput. 10(6) (2000) 489–506.

Published

2019-01-15

How to Cite

Aydogdu, I. (2019). Codes over $\mathbb{Z}_{p}[u]/{\langle u^r \rangle}\times\mathbb{Z}_{p}[u]/{\langle u^s \rangle}$. Journal of Algebra Combinatorics Discrete Structures and Applications, 6(1), 39–51. https://doi.org/10.13069/jacodesmath.514339

Issue

Section

Articles